# SDR CALA0000896

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR FORWARD PAN FLANGE STOPS H-L GOUGED.  THE GOUGED AREAS WERE TRIMMED OUT AND REPAIR DOUBLERS WERE INSTALLED IAW ECRA 5330-02819, SRM 51-10-3, 51-10-4, AND 51-30-2.
